# SDR FDEA200905181710

- Difficulty date: May 18, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 22,756 hours, 11,810 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975206
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK NR 4 LT FR 34 TO FR 38 HAS 4 EA AREAS OF   CORROSION,6 SQ INCHES REMOVED LEVEL 1 CORROSION.REMOVED DAMAGED SECTION OF TRACK NR 4 LT AND INSTALLED SEAT TRACK SPLICE REPAIR BETWEEN FR 34 AND FR 38 IAW SRM 53-10-16,FIG201,PAGE 207/208.
